# SDR HALA0600830

- Difficulty date: October 26, 2006
- Submitted: October 28, 2006
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 7,859 hours, 19,506 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, ENG LT AND RT SYS FAIL LIGHT ILLUMINATED.  PERFORMED FIM 73-22-807, NO ACTIVE FAULTS RTS OF EECS 1 AND 2 IS OK. OK FOR SERVICE.
